# SDR DALA2022052003475

- Difficulty date: May 18, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,435 hours, 29,114 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2240717) DURING INSPECTION FOUND CORROSION IN TRIMS IN THE ACCESSES A417 AND A423 AT GALLEY 4. TRIMS IN THE ACCESS A417 AND A423 AT GALLEY 4 WERE REPAIRED PER ER/A 599387-14 REV. ORIGINAL SECTION I PERMANENT REPAIR AND PRI 599378-14 REV. 0.
